# SDR 2022F00311

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: General aviation
- Aircraft: N563WA
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 80,070 hours, 20,051 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146T122330
- Condition: None
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BCF MOD FOR VS496, FOUND EXISTING REPAIR AT STA 1562 BL0 BWT STR 39L-39R AT FAIL SAFE CHORD.     REPAIR ACCOMPLISHED AS PER NAC EO NO: 5322-029 REV IR.
